Journal of Nonlinear Mathematical Physics

Volume 14, Issue 1, February 2007, Pages 128 - 146

Solitons in a double pendulums chain model, and DNA roto-torsional dynamics

Authors
Mariano Cadoni, Roberto De Leo, Giuseppe Gaeta
Corresponding Author
Mariano Cadoni
Received 18 June 2006, Accepted 29 September 2006, Available Online 1 February 2007.
DOI
https://doi.org/10.2991/jnmp.2007.14.1.10How to use a DOI?
Abstract
It was first suggested by Englander et al to model the nonlinear dynamics of DNA relevant to the transcription process in terms of a chain of coupled pendulums. In a related paper [4] we argued for the advantages of an extension of this approach based on considering a chain of double pendulums with certain characteristics. Here we study a simplified model of this kind, focusing on its general features and nonlinear travelling wave excitations; in particular, we show that some of the degrees of freedom are actually slaved to others, allowing for an effective reduction of the relevant equations.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
14 - 1
Pages
128 - 146
Publication Date
2007/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2007.14.1.10How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Mariano Cadoni
AU  - Roberto De Leo
AU  - Giuseppe Gaeta
PY  - 2007
DA  - 2007/02
TI  - Solitons in a double pendulums chain model, and DNA roto-torsional dynamics
JO  - Journal of Nonlinear Mathematical Physics
SP  - 128
EP  - 146
VL  - 14
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2007.14.1.10
DO  - https://doi.org/10.2991/jnmp.2007.14.1.10
ID  - Cadoni2007
ER  -